# SDR FDEA201205221926

- Difficulty date: May 22, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,770 hours, 21,119 cycles
- System (JASC): 2440 · External Power System
- Part: Fuse
- Condition: Broken
- Location: Interlink
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR WON'T OPEN ON APU POWER.  GROUND HANDLING BUS NEEDS EXTERNAL POWER TO ENERGIZE RELAY TO OPEN  DOOR.  EXT POWER INERLINK FUSE B FOUND BROKEN. FUSE REPLACED.  MAIN DECK CARGO DOOR OPENED SEVERAL TIMES WITH ONLY APU POWER. SYS OK FOR FURTHER SEVICE.  FINAL CLOSED.
